On the Fourier transform of a slowly decreasing function
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 251-253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a1,
author = {A. A. Arsen'ev},
title = {On the {Fourier} transform of a slowly decreasing function},
journal = {Doklady Akademii Nauk},
pages = {251--253},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a1/}
}
A. A. Arsen'ev. On the Fourier transform of a slowly decreasing function. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 251-253. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a1/